# SDR CALA2025092209107

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N17963
- Make and model: Boeing 787-9
- Aircraft serial: 37812
- Aircraft time: 45,671 hours, 4,290 cycles
- System (JASC): 2300 · Communications System
- Part: Control Unit
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN IFE SYS HEAT REDUCTION DISPLAYED FA REPORT SMELL ON CLB DISSIPATED.  PERFORMED IFE OPS CHECK, MOVIES,TV SHOWS SAFETY DEMO PRAMS MAPS OPS CHECK GOOD REF 44-25-00.  MX STATED CONDITIONAL INSPECTION PER AMM CHP 5 COMPLETED PERFORMED SMOKE OR FUMES IN THE CABIN CONDITIONAL INSPECTION REF. AMM DMC-B787-A-05-51-99-99A-282A-A AND AMM DMC-B787-A-21-20-F5-72A-421A-A. NO UNUSUAL ODORS OR ELECTRICAL SMELLS WERE NOTED DURING THE INSPECTIONS IN ANY PART OF THE AIRCRAFT.  IFE OPS CHECK PERFORMED WITH NO UNUSUAL ODORS, FINDINGS OR DEFECTS.
